# SDR 06FDEA1393

- Difficulty date: April 11, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT A/C BAY STR 49 HAS NUMEROUS SPOTS OF CORROSION ALONG RIVETED AREAS, TOP/SIDE SKIN OF VERTICAL FLANGE BETWEEN FR 39-40/41-42-43-44 AS MARKED.  REMOVED RIVETS AND BRACKETS TO ACCESS CORROSION PER A310 SRM 51-40-21, REMOVED CORROSION ON STRINGER 49 LT PER A310 SRM 51-74-10, MEASURE MAT'L LOSS, CHECKED LIMITS FOUND 1 SPOT OUT OF LIMITS AND ALL OTHER AREAS WITHIN LIMITS PER A310 SRM 53-10-00 FIG 103 TABLE 102.  REPAIRED 1 SPOT LOCATION NR 1 DETAIL H PER FEDEX EA6-5315-98983, REINSTALLED ALL RIVETS AND BRACKETS PER A310 SRM 51-40-21, ALODINED, PRIMED AND TOP COATED ALL AREAS PER A310 SRM 51-75-10.
